# SDR P5CA2013090900037

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 51,139 hours, 8,125 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 1475A
- Condition: Odor
- Location: Exhaust
- Part time: 8,604 hours, 1,304 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"EE CLNG" EXHAUST FAN STATUS MESSAGE ACCOMPANIED BY BURNING ODOR.  VISUAL AND OPS CHECK C/W.  NO FIRE NOTED.
